# SDR SWAA2021010439184

- Difficulty date: December 30, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 44,968 hours, 26,954 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604101
- Part serial: 16D4GD
- Condition: Faulted
- Location: Autopilot
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE FLYING AT FL380 .78 MACH 245 IAS AUTOPILOT CMD 'B' SELECTED.  AUTOTHROTTLE ARMED.  THE MCP IAW MACH WINDOW SHOWED UNDERSPEED LIMITING SYMBOL (FLASHING A).  AUTO THROTTLES ADVANCED TO INCREASE AIRCRAFT SPEED TO M.81; FMC CRUISE SPEED STILL SET AT .78. COMMAND A SELECTED AND MCP WINDOW CLOSED.  AIRCRAFT RESUMES M.78 BOTH CA & FO AIRSPEEDS MATCHED.  PERFORMED FIM TASK, PER FIM 22-11 TASK 826.  R & R 'B' FCC, PER AMM 22-11-33, NO FAULTS NOTED.  AIRCRAFT RECERTIFIED TO CAT III STATIS, PER MT 734-00-03 VERIFICATION NR 20738 RAR 83561 POS 2 P/N OFF/ON 822-1604-101 S/N OFF 16D4GD S/N ON 1G0XY.
